# SDR USAA2011123000010

- Difficulty date: December 29, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 68,391 hours, 44,353 cycles
- Engine: Cfmint CFM563B2
- Engine time: 54,992 hours, 37,632 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE SURGED PLUS TO MINUS 3 PERCENT N1 DURING CLIMB TO ALTITUDE.  EGT, N2, FF SURGED AS WELL.  AUTOTHROTTLES WERE IN USE.  THRUST LEVER DID NOT FOLLOW ENGINE SURGE ALSO NR 1 THRUST LEVER 1 KNOB WIDTH PAST NR 2 DURING CLIMB.  OK IN CRUISE AND DESCENT.  REMOVED AND REPLACED THE #1 ENGINE ASSEMBLY PER J/C 03L50671001.
